# SDR CALA2024082602266

- Difficulty date: August 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 68,110 hours, 30,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/W EMERGENCY EXIT HAS CRACKS IN FRAME SUPPORT FWD & AFT,  REMOVED & REPLACED R/H O/W EMERGENCY EXIT FWD & AFT FRAME SUPPOR TS IAW A319 SRM 51-72-11-911-001.
